# SDR SIMA0084

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4114 - ROW 12B EMERGENCY LIGHTS INOPERABLE.  FOUND GROUNDING POINT DISCONNECTED, RECONNECTED AT GS8522DL.  OPS CHECKED GOOD.  (X)
